# SDR AWXA200400603

- Difficulty date: May 22, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 45,518 hours, 20,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-03 CHECK CORROSION WAS FOUND ON LOWER SURFACE OF CABIN FLOOR AFT SHEAR PLATE BETWEEN FR 69 AND FR 70 AT AFT END OF BEAM Y1292 LT.  MAINTENANCE REMOVED CORRODED CABIN FLOOR AFT SHEAR PLATE FROM FR 69 TO FR 70 AT BEAM Y1292 LT; FABRICATED A NEW REPLACEMENT SECTION OF AFT SHEAR PLATE; INSTALLED REPAIR PART IAW A320 SRM 51-42-11 FIG 2, 3 & 8.
